# SDR JIKA2023022001

- Difficulty date: February 20, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N330AV
- Make and model: Beech C-99
- Aircraft serial: U230
- Aircraft time: 27,490 hours, 37,463 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 5040021901
- Part serial: 229
- Condition: Failed
- Part time: 4,596 hours, 5,331 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED AFTER TAKEOFF FROM KPDX, THE LEFT ATTITUDE INDICATOR FAILED.  PILOT DECLARED AN EMERGENCY AND AIRCRAFT RETURNED TO KPDX AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT SYSTEM AND FOUND CAPTAINS’ ATTITUDE INDICATOR WAS INOP.  REPLACED ATTITUDE INDICATOR AND ALL OPERATIONAL CHECKS WERE GOOD.
